# SDR DHL2006363548

- Difficulty date: October 1, 2006
- Submitted: November 18, 2006
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 85
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO COMPARTMENT FLOOR SUPPORT FS 20-22 LBL 60 AND LBL 80 SURFACE CORROSION UNDER CLIP NUT.  REPLACED SECTION OF  TRACK AS REQUIRED FROM TMS 60-24257 7075T6, REF A300 SRM 51-10-40, TREATED AND PRIMED AND PAINTED IAW A300 SRM.  INSTALLED SEAT TRACK AT FS 20-22 LBL 80 IAW A300 SRM 53-10-10 (ACCOMPLISHED N/R'S 091844 AND 091847 WITH THIS ONE).
